# SDR SWAA2021122750137

- Difficulty date: December 3, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED ATTACH ANGLE AT MID PASSENGER CABIN BS693 LBL24 WL203.  REMOVED ANGLE IAW SRM 51-40-02.  FABRICATED, LOCATED, DRILLED, AND TREATED NEW ANGLE IAW SRM 51-40-05, AND DWG 273A9112.   APPLIED PRIMER IAW SOPM 20-41-02 AND DWG 273A9112.  INSTALLED NEW ANGLE IAW SRM 51-40-02-0G-0, DWG 273A9112; ID:30 REV-, AND DWG 111A6000 REV-.
